# SDR JR2R20250318089

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR CUT-OUT, INNER SKIN DOUBLER BY HINGE HAS CORROSION OUT OF LIMITS.
